Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 41, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Oct 27, 2021, 3:29 AM EDT. It took effect at Oct 28, 2021, 1:00 PM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2021, 3:29 AM EDT (07:29 UTC)
- In effect from
- Oct 28, 2021, 1:00 PM EDT
- Expired
- Oct 29, 2021, 5:05 PM EDT
- In force
- 28 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
154 WHUS72 KJAX 270729 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 329 AM EDT Wed Oct 27 2021 AMZ450-452-454-272000- /O.NEW.KJAX.SC.Y.0041.211028T1700Z-211030T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 329 AM EDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 8 PM EDT FRIDAY... * WHAT...South to southwest winds around 20 kt with gusts up to 30 kt expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...From 1 PM Thursday to 8 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ470-472-474-272000- /O.NEW.KJAX.SC.Y.0041.211028T1700Z-211030T1200Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 329 AM EDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 8 AM EDT SATURDAY... * WHAT...South to southwest winds 20 to 25 kt with occasional gusts up to 35 kt and seas 5 to 7 ft expected. Winds become west 20 to 25 knots Friday night. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...From 1 PM Thursday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
077 WHUS72 KJAX 271925 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 325 PM EDT Wed Oct 27 2021 AMZ450-452-454-280900- /O.CON.KJAX.SC.Y.0041.211028T1700Z-211030T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 325 PM EDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO 8 PM EDT FRIDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...From 1 PM Thursday to 8 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Strong thunderstorm activity is expected to move into the coastal waters between 3 pm and 8 pm on Thursday. Mariners should allow sufficient time to make for safe harbor before threatening weather conditions arrive. If caught offshore prepare your vessel for heavy weather and ensure everyone onboard is wearing an approved flotation device at all times. && $$ AMZ470-472-474-280900- /O.CON.KJAX.SC.Y.0041.211028T1700Z-211030T1200Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 325 PM EDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO 8 AM EDT SATURDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...From 1 PM Thursday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Strong thunderstorm activity is expected to move into the coastal waters between 4 pm and 9 pm on Thursday. Mariners should allow sufficient time to make for safe harbor before threatening weather conditions arrive. If caught offshore prepare your vessel for heavy weather and ensure everyone onboard is wearing an approved flotation device at all times. && $$
695 WHUS72 KJAX 280129 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 929 PM EDT Wed Oct 27 2021 AMZ450-452-454-281000- /O.CON.KJAX.SC.Y.0041.211028T1700Z-211030T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 929 PM EDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO 8 PM EDT FRIDAY... * WHAT...Southwest winds 20 kt with gusts up to 30 kt expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...From 1 PM Thursday to 8 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Strong thunderstorm activity is expected to move into the coastal waters between 3 pm and 8 pm on Thursday. Mariners should allow sufficient time to make for safe harbor before threatening weather conditions arrive. If caught offshore prepare your vessel for heavy weather and ensure everyone onboard is wearing an approved flotation device at all times. && $$ AMZ470-472-474-281000- /O.CON.KJAX.SC.Y.0041.211028T1700Z-211030T1200Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 929 PM EDT Wed Oct 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO 8 AM EDT SATURDAY... * WHAT...Southwest winds 20 to 25 kt. Occasional gusts to gale force. Seas building to 5 to 8 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...From 1 PM Thursday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Strong thunderstorm activity is expected to move into the coastal waters between 4 pm and 9 pm on Thursday. Mariners should allow sufficient time to make for safe harbor before threatening weather conditions arrive. If caught offshore prepare your vessel for heavy weather and ensure everyone onboard is wearing an approved flotation device at all times. && $$
963 WHUS72 KJAX 280735 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 335 AM EDT Thu Oct 28 2021 AMZ450-452-454-282145- /O.CON.KJAX.SC.Y.0041.211028T1700Z-211030T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 335 AM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT FRIDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...From 1 PM this afternoon to 8 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Strong thunderstorm activity is expected to move into the coastal waters between 3 pm and 8 pm on Thursday. Mariners should allow sufficient time to make for safe harbor before threatening weather conditions arrive. If caught offshore prepare your vessel for heavy weather and ensure everyone onboard is wearing an approved flotation device at all times. && $$ AMZ470-472-474-282145- /O.CON.KJAX.SC.Y.0041.211028T1700Z-211030T1200Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 335 AM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 AM EDT SATURDAY... * WHAT...Southwest winds 15 to 25 kt with occasional gusts up to 35 kt and seas 5 to 7 ft expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...From 1 PM this afternoon to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Strong thunderstorm activity is expected to move into the coastal waters between 4 pm and 9 pm on Thursday. Mariners should allow sufficient time to make for safe harbor before threatening weather conditions arrive. If caught offshore prepare your vessel for heavy weather and ensure everyone onboard is wearing an approved flotation device at all times. && $$
221 WHUS72 KJAX 281836 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 236 PM EDT Thu Oct 28 2021 AMZ450-452-454-290900- /O.CON.KJAX.SC.Y.0041.000000T0000Z-211030T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 236 PM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 8 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ470-472-474-290900- /O.CON.KJAX.SC.Y.0041.000000T0000Z-211030T1200Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 236 PM EDT Thu Oct 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 7 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
285 WHUS72 KJAX 290556 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 156 AM EDT Fri Oct 29 2021 AMZ470-472-474-292130- /O.EXT.KJAX.SC.Y.0041.000000T0000Z-211030T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 156 AM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 5 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-452-454-292130- /O.CON.KJAX.SC.Y.0041.000000T0000Z-211030T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 156 AM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
929 WHUS72 KJAX 291900 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 300 PM EDT Fri Oct 29 2021 AMZ450-452-454-300000- /O.CON.KJAX.SC.Y.0041.000000T0000Z-211030T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 300 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ470-472-474-300000- /O.CON.KJAX.SC.Y.0041.000000T0000Z-211030T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 300 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 5 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
725 WHUS72 KJAX 292105 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 505 PM EDT Fri Oct 29 2021 AMZ470-472-474-292215- /O.CAN.KJAX.SC.Y.0041.000000T0000Z-211030T0900Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 505 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Sustained winds have fallen below 20 knots and will continue to slowly decrease. Small Craft should exercise caution. $$ AMZ450-452-454-292215- /O.CAN.KJAX.SC.Y.0041.000000T0000Z-211030T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 505 PM EDT Fri Oct 29 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Sustained winds have fallen below 20 knots and will continue to slowly decrease. Small Craft should exercise caution.. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 1:10 AM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Oct 27, 1:10 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 110 AM EDT Wed Oct 27 2021 .AVIATION... [Through 06Z Thursday] VFR conditions expected to prevail with sct-broken high clouds expected this period. Some additional mid clouds will arrive late afternoon and tonight. A few cumulus possible later today from CRG, JAX northward to SSI due to a weak trough pushing down from the north. Light northerly winds through 15Z will shift to northeast this afternoon around 5-10 kt, and then become light and variable tonight. Light to variable winds for GNV terminal. Precip with the next system, with high chances of impacts to the terminals, coming in from the west, won't arrive until after this TAF period, generally starting close to 12Z Thursday and thereafter during the day. && .PREV DISCUSSION [926 PM EDT]... .NEAR TERM [Through Tonight]... Dry air has settled across the area this afternoon as the cold front that passed over the area this morning sags further south into southern FL. Post-frontal breeziness will continue to tail off through the rest of the afternoon as the local gradients loosen. Weak high pressure will continue to build from the northwest overnight with amplified shortwave ridging shifting overhead by the morning. Skies will be mostly clear overnight. Excellent radiational cooling combined with the drier air in place will allow temps to cool about 10-13 degrees more than last night. Away from the coast, lows will be in the upper 40s and low 50s across much of southeast GA while low to mid 50s are expected across the northeast FL. The Atlantic influence will keep coastal communities warmer, in the upper 50s. .SHORT TERM [Wednesday Through Thursday Night]... **Potential for strong to severe thunderstorms will exist on Thursday with a potent frontal system. Strong to damaging t-storm winds and isolated tornadoes will the be the primary threats.** Quiet weather will continue on Wednesday as a dirty upper ridge progresses eastward across the region ahead of a deepening, upstream upper low across the southern Plains. Temps will be near normal under the influence of the upper ridge on Wednesday. Attention will quickly turn to the deep, upper low, which will shift eastward and become cutoff over the mid Mississippi valley Wednesday night. An occluded front will extend from the associated surface cyclone toward northern Gulf coast Wednesday night. As a strong low-level jet rounds the trough base it will lift a warm front from the eastern Gulf and across the area Thursday morning prior to strong cold frontal passage during the afternoon and evening hours. While there has been fair run-to-run consistency, there remain differences in timing between low res and higher res guidance. The latter, high res suite of guidance, continues to resolve a weak surface cyclone resulting in a later push of the front across the area. With the lingering model uncertainty, have kept the primary period of thunderstorms consistent with the previous forecast - during the daytime hours. Instability will be somewhat limited by timing and cloud cover ahead of the cold front. But despite limited instability, strong bulk shear (around 50 knots), considerable upper dynamics, and forcing along the front will promote a isolated to scattered strong and potentially severe thunderstorms within the warm sector and along ahead of the cold front. The primary threats remain strong to damaging winds with convection and isolated threat of tornadoes. SPC has highlighted a Slight Risk across northeast FL. Localized heavy rainfall will be possible, with a rainfall totals ranging between 0.5-2.0". Expect cold front to shift offshore Thursday evening with lingering scattered wrap-around showers behind it through Thursday night. In addition to storms, strong gradient winds are also likely outside of thunderstorm activity through Thursday. Gusty conditions will persist behind the front through Thursday night as well. Temps will be muted during the afternoon Thurs by cloud cover and thunderstorm activity. Cold advection will begin to overspread the region behind the front. .LONG TERM [Friday Through Tuesday]... Broad upper troughing will continue into the weekend as the potent upper low begins to open and eject northeastward. This will keep chances for scattered showers across portions of the area Friday as moisture wraps around the low. Dry west northwest then northwest flow will develop and drive a cold advection regime across the area through the weekend bringing temps about 5-8 degrees below climo in the afternoon and dry conditions. Broader surface high pressure will build into the southeast early next week and prevailing flow will become onshore. Coastal showers may develop within the onshore flow with developing coastal troughs and enhanced areas of convergence. Temps will moderate toward climo with onshore flow through early next. .MARINE... NW winds near 15 kts this evening will decrease through the night while veering NNW across FL waters to NNE through daybreak across GA waters trailing a weak backdoor front. Speeds decrease through the night into the 10-15 kt range for the outer GA waters to generally 10 kts or less over FL waters where the weak front will become diffuse into Wed as a surface ridge builds across and then offshore of GA. Combined seas will range from 2-4 ft under mostly clear skies. The high will shift east of the area Wednesday night as a strong cold front approaches from the west. Southerly winds increase to Advisory levels Thursday as a potent cold front crosses the local waters with potential gusts near gale force. Winds shift offshore Thursday night and remain strong through Friday as strong low pressure continues north of the region. Winds begin to decrease into the weekend as surface high pressure strengthens east across the Gulf Coast region. Rip Currents: Low risk through Wednesday. Moderate risk expected Thursday. .FIRE WEATHER... Drier and cooler air will persist into Wednesday with much lighter winds. Weak transport will lead to low dispersion areawide on Wednesday. Afternoon humidity values will drop into the 30s on Wednesday. A strong cold front will push from west to east across the area on Thursday. Strong gradient winds will develop outside of thunderstorm influences ahead of and behind the frontal passage. Cooler conditions, breezy west northwest, and spotty showers are expected in the wake of the front on Saturday. && .PRELIMINARY POINT TEMPS/POPS... AMG 56 74 54 68 49 / 0 0 20 80 20 SSI 64 79 60 72 54 / 0 0 10 90 30 JAX 62 79 60 73 52 / 0 0 20 80 40 SGJ 64 80 62 74 54 / 0 0 20 90 40 GNV 59 79 60 74 51 / 0 0 30 90 30 OCF 62 80 63 75 54 / 0 0 30 90 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.